# SDR AALA202508111880

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 68,997 hours, 29,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SLIDE ON BOARDING DOOR L1 HAS A FLAP EXPOSED AFTER DISARMING. RESECURED LOOSE FABRIC STRAP ON L1 DOOR EMERGENCY SLIDE PACK  AND PERFORMED OPERATIONAL CHEC KOF THE GIRT BAR SYSTEM. PER AMM 25-66-01. NO FURTHER DEFECTS NOTED.
